Discussions By Condition: Skin conditions

Red rash all over body in patches,temporary itch - due to heat!!

Posted In: Skin conditions 8 Replies
  • Posted By: astalavistasandy
  • July 17, 2008
  • 02:16 AM

I have this tendency to develop red rash all over the body with itch whenever I am exposed to even a slightly hot condition. A little heat while cooking near the stove, a small walk in sunny area between building shadows or even any kind of excitement like excess laughing, happiness causes this.In winter, a thick fleece jacket keeping me warm a little longer causes this.On top of it, a bath with hot water also causes this.I dont know wat to do.It is just temporary- I run and hold my hand under the tap or stand in the AC's cool air or find a shadow and it goes!! it appears as red patches of rash all over the body- legs, hands, chest(mainly), back neck, face...I have seen it closely and see small bumps/ boil like things in those areas..
I am a student and cant afford a doctor here at present. Will be going home in abt 6 months and getting it diagnosed.I have realised about this problem after I moved from India to United States.Never had any problems earlier.I have doubts over change of climate-direct sunlight/UV exposure of the US day time that my skin cant take.Also I have a lot of bedbugs at my place which could be a cause.Please let me know if anyone has a similar problem.Any kind of temporary advice or guidance would be like magic potion for me.Take care u guyzz..live strong!!

Reply Flag this Discussion

8 Replies:

  • I have this too.. honestly it is awful bad. I had it when i was a kid up until i was 12 then it went away .. came back when i was 30 and it is still here i am about to turn 31 i would love to talk to you about it. please email me and let me know i have aim it is aubzachgregjeff for my aim name. please lets talk maybe we can figure something out the doctors cant. erin
    Anonymous 42789 Replies Flag this Response
  • Hi, I get the same thing, or what sounds like the same thing that you are speaking of. I am a nursing student and it has been getting worse ever since it started. I noticed that it became worse and worse as i was taking nortryptilyn, but it happens when i go from extreme or slight temperature changes, when i get nervous(this is when it mostly happens) when im embarrased, or even when i walk outside from the cold and get into my warm car, my whole body, mainly my chest, face and arms will break out in these patch like reddened areas! Also, it happens when i take a shower/bath. I absolutley cant live with this! It seems to be taking over my life, because people wonder if im ok and its frustrating knowing that i cant even figure it out myself! I have tried an allergy/antihistamine, which didnt work and i have tried switching my body wash, laundry detergent and my diet! Nothing seems to work! The areas are very hot to touch and fail to disappear quickly. My mom, who is a nurse seems to think that it is anxiety. So my advice, of which im going to take as well, is to see a doctor and try to get the rash to break out so that they can see. Also, mention when it happens because then they are more likely to pinpoint exactly what it is. Please feel free to email me, as i need help and want to help you as well!hotblonde10185@yahoo.comCarolyn
    Anonymous 42789 Replies
    • October 8, 2009
    • 00:44 AM
    • 0
    Flag this Response
  • Hi again, I was just reading some other forums/blogs with stories that were exaclty the same as what you and I described. This man said that he has seen it before and that it is Cholinergic urticaria. There are medicines that can help this and then there are stress relievers that are often helpful. He said to reduce your stress level, which is not always easy, and to locate a doctor to provide medication for it. Hope this helps as i need the help too!thanks, Carolynhotblonde10185@yahoo.com
    Anonymous 42789 Replies
    • October 9, 2009
    • 04:14 PM
    • 0
    Flag this Response
  • I am finally happy I have found that I am not the only one with this problem. I ahhave seen many doctors and they all treat me like I am somehow doing this to myself to confuse them.One of the skin irritants I have found just this morning was a bed bug. With no medical training, just expereince with many medical problems, I think that we many be allergic to the venom excreted by bed bugs. I am starting the treatment to my home for bed bugs and hope that this solves the problem. May I suggest that others do the same or at least ask your professionals what they know about bed bugs and see if that may be the cause of your problems.
    Anonymous 42789 Replies
    • November 24, 2009
    • 06:37 AM
    • 0
    Flag this Response
  • I am finally happy I have found that I am not the only one with this problem. I ahhave seen many doctors and they all treat me like I am somehow doing this to myself to confuse them.One of the skin irritants I have found just this morning was a bed bug. With no medical training, just expereince with many medical problems, I think that we many be allergic to the venom excreted by bed bugs. I am starting the treatment to my home for bed bugs and hope that this solves the problem. May I suggest that others do the same or at least ask your professionals what they know about bed bugs and see if that may be the cause of your problems.hey frnds..im too suffering the same prob...usually gets on face n neck in hot conditions...i given up playing because if this...n now creating problems in socialising also....once doc told me to apply gentelene cream..it helped a lot..but as soon as i stopped applying...thngs turn up again... now to worsen..that cream is not available...planning to have allergy test...keep posted...
    Anonymous 42789 Replies
    • January 9, 2010
    • 07:46 PM
    • 0
    Flag this Response
  • hey frnds..im too suffering the same prob...usually gets on face n neck in hot conditions...i given up playing because if this...n now creating problems in socialising also....once doc told me to apply gentelene cream..it helped a lot..but as soon as i stopped applying...thngs turn up again... now to worsen..that cream is not available...planning to have allergy test...keep posted
    Anonymous 42789 Replies
    • January 9, 2010
    • 07:49 PM
    • 0
    Flag this Response
  • better go and have it checked by your MD than self medicate..its safer that way....nothing is the same with the extremeness of the symptoms...go safe, ask your MD
    dale91 143 Replies Flag this Response
  • I had this a few years ago and doctors were completely useless. Now it's come back and I've got a diagnosis this time! The doctor said that sometimes, for reasons unknown, the body gets into a habit of allowing the blood vessels to spontaneously expand far too quickly, causing pain and inflammation. The treatment is to be given calcium channel blockers (Amlodipine) for a few weeks which relaxes the blood vessels and gets the body out of this nasty habit! I hope this helps someone!
    Anonymous 1 Replies
    • September 24, 2014
    • 04:41 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.